Berlin-Chemie AG

EUDORLIN migraine film-coated tablets 20 pc

EUDORLIN migraine film-coated tablets 20 pc

Regular price £27.49 GBP
Regular price £44.00 GBP Sale price £27.49 GBP
Sale Sold out
Tax included. Shipping calculated at checkout.

EUDORLIN® Migraine

Active ingredient: Ibuprofen

Areas of application:
For the treatment of the acute headache phase in migraines with and without aura; used to treat tension headaches.

Do not use for more than 4 days without medical or dental advice.

In the event of pain or fever, do not use for longer than specified in the package insert without medical advice!

EUDORLIN migraine film-coated tablets Active ingredients

  • 400 mg ibuprofen

Auxiliary materials

  • Cornstarch
  • Silica, finely divided
  • Carboxymethyl starch, sodium type A
  • Magnesium stearate (vegetable)
  • Hypromellose
  • Macrogol 4000
  • Povidone K30
  • Titanium dioxide

EUDORLIN migraine film-coated tablets Indication / application

  • The drug is an anti-inflammatory and analgesic drug (non-steroidal anti-inflammatory / anti-inflammatory drug, NSAID).
  • It is used for symptomatic treatment
    • the acute headache phase in migraines with and without aura
    • of tension headaches

EUDORLIN migraine film-coated tablets dosage:

  • Always take this medicine exactly as described in this leaflet or as your doctor or pharmacist has discussed. Check with your doctor or pharmacist if you are not sure.
  • dosage
    • Unless otherwise prescribed by your doctor, the recommended dose is:
      • 20 - 29 kg body weight (children: 6 - 9 years):
        • Single dose: 1/2 film-coated tablet (equivalent to 200 mg ibuprofen)
        • Maximum daily dose: 1.5 film-coated tablets (equivalent to 600 mg ibuprofen)
      • 30 - 39 kg body weight (children: 10 - 12 years):
        • Single dose: 1/2 film-coated tablet (equivalent to 200 mg ibuprofen)
        • Maximum daily dose: 2 film-coated tablets (equivalent to 800 mg ibuprofen)
      • from 40 kg body weight (children and adolescents from 12 years and adults)
        • Single dose: 1/2 - 1 film-coated tablet (equivalent to 200 - 400 mg ibuprofen)
        • Maximum daily dose: 3 film-coated tablets (equivalent to 1200 mg ibuprofen)
      • After taking the maximum single dose, leave a gap of at least 6 hours before the next dose.
    • The elderly and those with a history of gastric or duodenal ulcer
      • These patients should start on the lowest dose and be monitored by a doctor.
    • Impaired kidney or liver function
      • No dose reduction is necessary in the case of mild to moderate impairment of kidney or liver function.
    • Use in children and adolescents
      • If children and adolescents require this medicine for more than 3 days, or if symptoms worsen, medical advice should be sought.

 

  • Duration of application
    • Do not use this medicine for more than 3 days in children and adolescents and not longer than 4 days in adults without medical advice.
    • Please talk to your doctor or pharmacist if you have the impression that the medicine is too strong or too weak.

 

  • If you take more medicine than you should
    • Take the medicine according to the doctor's instructions or the dosage instructions given here. If you feel that you are not experiencing adequate pain relief, do not increase the dosage yourself, but ask your doctor.
    • Possible symptoms of overdose are:
      • central nervous disorders such as headache, dizziness, drowsiness and loss of consciousness (in children also seizures)
      • Gastrointestinal complaints such as abdominal pain, nausea and vomiting, bleeding in the gastrointestinal tract
      • Liver and / or kidney dysfunction
      • Drop in blood pressure
      • decreased breathing (respiratory depression)
      • blue-red coloring of the skin and mucous membranes (cyanosis)
    • There is no specific antidote.
    • If you suspect an overdose, please notify a doctor immediately. Depending on the severity of the poisoning, he or she can decide on any measures that may be required.

 

  • If you forget to take the medicine:
    • Do not take a double dose to make up for a forgotten dose.

 

  • If you have any further questions on the use of this medicine, ask your doctor or pharmacist.

 

EUDORLIN migraine film-coated tablets way

  • Please swallow the film-coated tablets whole with sufficient liquid (e.g. a glass of water) during or after a meal.

EUDORLIN migraine film-coated tablets Side effects

  • Like all medicines, this medicine can have side effects, although not everybody gets them.
  • The list of the following undesirable effects includes all known side effects under treatment with ibuprofen, including those under high-dose long-term therapy in rheumatism patients. The frequency information, which goes beyond very rare reports, relates to short-term use up to daily doses of a maximum of 1200 mg ibuprofen for oral dosage forms (= 3 film-coated tablets) and a maximum of 1800 mg for suppositories.
  • In the case of the following adverse drug reactions, it must be taken into account that they are predominantly dose-dependent and differ from patient to patient.
  • The most frequently observed side effects involve the digestive tract. Gastric / duodenal ulcers (peptic ulcers), perforation (breakthroughs), or bleeding, sometimes fatal, may occur, especially in the elderly.
  • Nausea, vomiting, diarrhea, flatulence, constipation, indigestion, abdominal pain, tarry stool, vomiting of blood, inflammation of the oral mucosa with ulceration (ulcerative stomatitis), worsening of the intestinal diseases ulcerative colitis and Crohn's disease have been reported after use. Less frequently gastritis has been observed. In particular, the risk of gastrointestinal bleeding depends on the dose range and the duration of use.
  • If you experience severe pain in the upper abdomen, vomiting blood, blood in your stool and / or the stool turns black, you must stop taking the medicine and contact a doctor immediately.
  • Edema, high blood pressure, and heart failure have been reported with NSAID treatment.
  • Medicines like this may be associated with a small increased risk of heart attack ("heart attack") or stroke.
  • Common side effects (may affect up to 1 in 10 people)
    • Gastrointestinal complaints such as heartburn, abdominal pain, nausea, vomiting, flatulence, diarrhea, constipation and minor gastrointestinal blood loss, which in exceptional cases can cause anemia
  • Uncommon side effects (may affect up to 1 in 100 people)
    • Hypersensitivity reactions with rashes and itching of the skin as well as asthma attacks (possibly with a drop in blood pressure): In this case, inform a doctor immediately and the drug must no longer be taken.
    • Gastric / duodenal ulcers (peptic ulcers), possibly with bleeding and breakthrough, inflammation of the oral mucosa with ulceration (ulcerative stomatitis), worsening of ulcerative colitis or Crohn's disease, inflammation of the stomach lining (gastritis)
    • Central nervous disorders, such as headache, dizziness, insomnia, agitation, irritability, or fatigue
    • Visual disturbances
  • Rare side effects (may affect up to 1 in 1,000 people)
    • Ringing in the ears (tinnitus)
  • Very rare side effects (may affect up to 1 in 10,000 people)
    • Palpitations, heart failure (heart failure), heart attack
    • Blood formation disorders (anemia, leukopenia, thrombocytopenia, pancytopenia, agranulocytosis) The first signs can be: fever, sore throat, superficial sores in the mouth, flu-like symptoms, severe exhaustion, nosebleeds and skin bleeding. In these cases, the drug should be discontinued immediately and a doctor should be consulted. Any self-treatment with painkillers or fever-lowering drugs should be avoided.
    • Inflammation of the esophagus (esophagitis) and the pancreas (pancreatitis), formation of membrane-like constrictions in the small and large intestines (intestinal, diaphragm-like strictures)
    • Increased water retention (edema), especially in patients with hypertension or renal impairment, nephrotic syndrome (accumulation of water in the body [edema] and strong proteinuria), inflammatory
      kidney disease (interstitial nephritis), which may be associated with acute renal impairment
      may also Damage to kidney tissue (papillary necrosis) and increased uric acid concentrations in the blood occur. Reduced urine excretion, accumulation of water in the body (edema) and general malaise can be an expression of a kidney disease or even kidney failure.
      If the above symptoms occur or worsen,
      stop taking the medicine and contact a doctor immediately.
    • Severe skin reactions such as skin rash with redness and blistering (z. B. Stevens-Johnson syndrome, toxic epidermal necrolysis / Lyell's syndrome), alopecia (hair loss)
      In exceptional cases, there may be an occurrence of serious skin infections and soft tissue complications during chickenpox infection or Facial / shingles come (see also "Infections and parasitic diseases").
    • Worsening of infection-related inflammation (e.g. development of necrotizing fasciitis) has been described in connection with the use of certain anti-inflammatory drugs (non-steroidal anti-inflammatory drugs / anti-inflammatory drugs, NSAIDs; this drug is one of these).
      Symptoms of meningitis not caused by an infection (aseptic meningitis), such as severe headache, nausea, vomiting, fever, stiff neck or clouded consciousness were observed. There seems to be an increased risk for patients who already suffer from certain autoimmune diseases (systemic lupus erythematosus, mixed connective tissue disorders).
      If signs of infection (e.g. reddening, swelling, overheating, pain, fever) appear or worsen while using the preparation, a doctor should be consulted immediately.
    • High blood pressure (arterial hypertension)
    • Severe general hypersensitivity reactions. They can express themselves as: facial edema, tongue swelling, internal swelling of the larynx with narrowing of the airways, shortness of breath, rapid heartbeat, drop in blood pressure up to life-threatening shock.
    • Immediate medical attention is required if one of these symptoms occurs, which can occur during initial use.
    • Liver dysfunction, liver damage, especially with long-term therapy, liver failure, acute inflammation of the liver (hepatitis)
      If the dose is prolonged, the liver values ​​should be checked regularly.
    • Psychotic reactions, depression
  • If you get any side effects, talk to your doctor or pharmacist. This also applies to side effects that are not specified.

EUDORLIN migraine film-coated tablets Interactions

  • Taking with other medicines
    • Please tell your doctor or pharmacist if you are taking, have recently used, or may use any other medicines.
    • Anticoagulants (e.g. acetylsalicylic acid, warfarin, ticlopidine), medicines for high blood pressure (ACE inhibitors, e.g. captopril, beta-blockers, angiotensin-II antagonists) and some other medicines can affect or interfere with ibuprofen treatment be affected. Therefore, you should always seek medical advice before using ibuprofen at the same time as other medicines.
    • The effect of the drugs or groups of drugs listed below can be influenced by simultaneous treatment with this drug.
  • Enhancement of the effect and / or side effects:
    • If you take the following medicines at the same time, the blood concentrations of these medicines may increase:
      • Digoxin (medicine to strengthen the heart),
      • Phenytoin (used to treat seizures),
      • Lithium (agent for the treatment of mental and emotional illnesses)
    • A control of the serum lithium, the serum digoxin and the serum phenytoin level is usually not necessary when used as intended.
    • Blood clotting inhibitors such as warfarin: Monitoring of the coagulation status is recommended.
    • Methotrexate (used to treat cancer or certain rheumatic diseases): Do not take the medicine within 24 hours before or after you are given methotrexate. This can lead to an increased concentration of methotrexate and an increase in its side effects.
    • Acetylsalicylic acid and other anti-inflammatory pain relievers, including so-called cyclooxygenase inhibitors (COX-2 inhibitors [non-steroidal anti-inflammatory drugs / anti-inflammatory drugs]), selective serotonin reuptake inhibitors (drugs used to treat depressive moods) and cortisone preparations: there is an increased risk of blood ulcers (glucocortic drugs) Gastrointestinal tract.
    • Medicines containing probenecid or sulfinpyrazone (medicines used to treat gout): these may delay the elimination of ibuprofen. This can lead to an accumulation of ibuprofen in the body with an increase in its side effects.
  • Weakening of the effect
    • Medicines to increase fluid excretion (diuretics) and medicines for high blood pressure (antihypertensive drugs)
    • ACE inhibitors (used to treat heart failure and high blood pressure): the risk of developing kidney dysfunction is increased.
    • Low dose acetylsalicylic acid: The effect of low dose acetylsalicylic acid on the blood platelets that promote clotting can be impaired.
  • Other possible interactions
    • Zidovudine (medicine used to treat AIDS): There is an increased risk of bleeding and bruising in the joints in people who are hemorrhagic with HIV infection.
    • Ciclosporin (medicine to suppress the immune response, e.g. after a transplant and to treat rheumatism): There is a risk of damage to your kidneys.
    • Tacrolimus: There is a risk of damaging your kidneys.
    • Potassium-sparing water tablets (certain diuretics): If taken at the same time, the potassium level in the blood may increase.
    • Sulphonylureas (used to lower blood sugar): Although interactions between ibuprofen and sulphonylureas, unlike other NSAIDs, have not yet been described, your blood sugar levels should be checked as a precaution when taking them at the same time.
  • Consumption with alcohol
    • Avoid drinking alcohol while using this medicine, as side effects, especially those affecting the gastrointestinal tract or the central nervous system, will be aggravated.

 

EUDORLIN migraine film-coated tablets Contraindications

  • The medicine must not be taken
    • if you are allergic to ibuprofen or any of the other ingredients of this medicine
    • if you have had allergic reactions after taking acetylsalicylic acid or other non-steroidal anti-inflammatory drugs in the past, such as
      • Difficulty breathing due to narrowing of the airways (bronchospasm)
      • Asthma attacks
      • Swelling of the lining of the nose
      • Skin reaction (e.g. reddening, wheals, etc.)
    • with unexplained blood formation disorders
    • if you have peptic ulcers or bleeding (at least 2 different episodes of proven ulcer or bleeding)
    • if you have a history of gastrointestinal bleeding or perforation in connection with previous therapy with non-steroidal anti-inflammatory drugs / anti-inflammatory drugs (NSAIDs)
    • if you have bleeding in the brain (cerebrovascular bleeding) or other active bleeding
    • if you have severe liver or kidney problems
    • if you have severe heart failure (heart failure)
    • in the last months of pregnancy
    • by children under 20 kg (under 6 years), as this dose strength is usually not suitable due to the active ingredient content

EUDORLIN migraine film-coated tablets pregnancy and breast feeding period

  • Ask your doctor or pharmacist for advice before taking this medicine if you are pregnant or breast-feeding, if you suspect you may be pregnant or planning to become pregnant.
  • Pregnancy:
    • You may only use the medicine in the first and second trimester of pregnancy after consulting your doctor.
    • In the last trimester of pregnancy, the drug should not be used because of an increased risk of complications for mother and child.
  • Fertility / childbearing ability
    • This preparation belongs to a group of medicines (non-steroidal anti-inflammatory / anti-inflammatory drugs, NSAIDs) that can affect the fertility of women. This effect is reversible (reversible) after stopping the drug.
  • Breastfeeding:
    • The active ingredient ibuprofen and its breakdown products only pass into breast milk in small amounts. Since no adverse consequences for the infant have become known so far, it is not usually necessary to interrupt breastfeeding in the case of short-term use. If prolonged use or the intake of higher doses is prescribed, however, early weaning should be considered.

EUDORLIN migraine film-coated tablets Patient information

  • Warnings and Precautions
    • Side effects can be reduced by using the lowest effective dose for the shortest time necessary to control symptoms.
    • Safety in the gastrointestinal tract
      • Concomitant use with other non-steroidal anti-inflammatory drugs, including so-called COX-2 inhibitors (cyclooxygenase-2 inhibitors), should be avoided.
    • Elderly patients
      • Older people are more likely to experience side effects after using NSAIDs, especially bleeding and perforation in the stomach and intestines, which can be life-threatening. Therefore, particularly careful medical supervision is required in the elderly.
    • Bleeding of the gastrointestinal tract, ulcers and perforations
      • Bleeding of the gastrointestinal tract, ulcers, and perforations, including fatal results, have been reported during treatment with all NSAIDs. They occurred with or without prior warning symptoms or a history of serious gastrointestinal events at any time during therapy.
      • The risk of gastrointestinal bleeding, ulcer, and perforation is higher with increasing NSAID doses, in patients with a history of ulcer, particularly those with bleeding or perforation complications, and in the elderly. These patients should start treatment with the lowest dose available. For these patients as well as for patients who require concomitant therapy with low-dose acetylsalicylic acid (ASA) or other drugs that can increase the risk of gastrointestinal diseases, a combination therapy with drugs that protect the gastric mucosa (e.g. misoprostol or Proton pump inhibitors) should be considered.
      • If you have a history of gastrointestinal side effects, especially if you are older, you should report any unusual abdominal symptoms (especially gastrointestinal bleeding), especially at the beginning of therapy.
      • Caution is advised if you are also receiving medicines that may increase the risk of ulcers or bleeding, such as: B. oral corticosteroids, anticoagulant drugs such as warfarin, selective serotonin reuptake inhibitors, which are used, among other things, to treat depressive moods, or platelet aggregation inhibitors such as ASA.
      • If you develop gastrointestinal bleeding or ulceration during treatment, the treatment should be stopped immediately and a doctor should be contacted.
      • NSAIDs should be used with caution in patients with a history of gastrointestinal disease (ulcerative colitis, Crohn's disease) as their condition may worsen.
    • Effects on the cardiovascular system
      • Medicines like this may be associated with a slightly increased risk of heart attack ("myocardial infarction") or stroke. Any risk is more likely with high doses and longer treatment. Do not exceed the recommended dose or duration of treatment (see "Dosage" category for maximum duration) !
      • If you have heart problems or a history of stroke, or think you may be at risk for these conditions (e.g. if you have high blood pressure, diabetes, high cholesterol or are a smoker), you should talk to your doctor or Pharmacist talking.
    • Skin reactions
      • Serious skin reactions with redness and blistering, some fatal, have been reported very rarely with NSAID therapy (exfoliative dermatitis, Stevens-Johnson syndrome and toxic epidermal necrolysis / Lyell syndrome). The highest risk of such reactions appears to be at the start of therapy, as these reactions occurred in the majority of cases in the first month of treatment. At the first sign of skin rashes, mucosal defects or other signs of a hypersensitivity reaction, the drug should be discontinued and a doctor should be consulted immediately.
    • Other notes
      • Talk to your doctor or pharmacist before taking this medicine.
      • The medicinal product should only be used after carefully weighing the risk-benefit ratio in certain autoimmune diseases (systemic lupus erythematosus and mixed connective tissue disease).
      • Particularly careful medical supervision is required
        • a history of gastrointestinal disorders or chronic inflammatory bowel diseases (ulcerative colitis, Crohn's disease)
        • if you have high blood pressure or heart failure
        • with impaired kidney or liver function
        • immediately after major surgical interventions
        • if you have allergies (e.g. skin reactions to other drugs, asthma, hay fever), chronic swelling of the nasal mucous membrane or chronic respiratory diseases that narrow the airways
      • Severe acute hypersensitivity reactions (e.g. anaphylactic shock) are very rarely observed. At the first signs of a severe hypersensitivity reaction after taking it, you must stop taking the drug immediately and consult a doctor.
      • Ibuprofen, the active ingredient in the drug, can temporarily inhibit the function of blood platelets (platelet aggregation). Patients with bleeding disorders should therefore be carefully monitored.
      • If medicinal products containing ibuprofen are used at the same time, the anticoagulant effect of low-dose acetylsalicylic acid (preventing blood clots from forming) may be impaired. In this case, you should therefore not use ibuprofen-containing medicinal products without your doctor's express advice.
      • If the drug is administered for a long time, regular monitoring of the liver values, kidney function and blood count is required.
      • Consult your doctor or dentist if you take it before surgery.
      • Prolonged use of any type of pain reliever for headaches can make them worse. If this is the case or is suspected, medical advice should be sought and treatment should be discontinued. The diagnosis of Medication Overuse Headache (MOH) should be suspected in patients who experience frequent or daily headaches despite (or perhaps because of) taking regular headache medicines.
      • In general, the habitual use of painkillers, especially when combining several pain relievers, can lead to permanent kidney damage with the risk of kidney failure (analgesic nephropathy).
      • The use of this medicine should be avoided during chickenpox (varicella) infection.
  • Children and adolescents
    • Please note the information under the "Contraindication" category.
    • There is a risk of kidney problems in children and adolescents who are dehydrated.

EUDORLIN migraine film-coated tablets: 

  • Driving and using machines:
    • Since central nervous side effects such as tiredness and dizziness can occur when using this medicinal product in higher doses, the ability to react may be changed and the ability to drive actively and use machines may be impaired. This applies to a greater extent in conjunction with alcohol. You can then no longer react quickly and purposefully enough to unexpected and sudden events. In this case, do not drive a car or any other vehicle! Do not use any tools or machines! Do not work without a safe grip!

Materials

Shipping & Returns

Dimensions

Care Instructions

View full details